# SDR DALA2020112403844

- Difficulty date: November 14, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 50,837 hours, 26,370 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Low Pressure
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CENTER TK PUMP 2 LO PR WITH 3000 LBS OF FUEL IN CENTER.  CORRECTIVE ACTION: R & R FUEL PUMP 38QA, IAW A319 AMM 28-21-51-0401.  OPERATIONS AND LEAK CHECK OK.  NO LEAK FOUND.  OK FOR SERVICE.
